arrow_up basket Checkbox Checkbox chevon_down close close_small plus delivery email end error F_icon heart heart_full instagram_white menu minus orders pinterest plus plus_circle plus_minus pound Checkbox question radio_checked radio_unchecked search plus plus Group 4 plus Tick Icon / Recent orders Icon / Rewards

Galpharm Paracetamol Tablets (Pack of 16)

sku: 35797
50p

£0.03/each

In stock
- +

Details

Galpharm Paracetamol Tablets (Pack of 16)

For the relief of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pain. Also for the symptomatic relief of rheumatic and muscular aches and pains, sciatica, fibrositis, lumbago, joint swelling and stiffness, influenza, feverish colds and feverishness.

Maximum 1 Per Person

Instructions

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE USE

DOSE: Swallow the tablets, preferably with a drink of water.
Adults, the elderly and children over 12 years:
Take one or two tablets up to four times a day, as required.

Children 6 to 12 yoars:
Half to one tablet up to four times a day, as required.

Do not give to children under 6 years.

Do not take more often than every 4 hours. Do not exceed 4 doses (8 tablets) in any 24 hour period. Do not take for more than 3 days unless instructed by your doctor.

DO NOT EXCEED THE STATED DOSE.

If symptoms persist consult your doctor.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning

Keep out of the reach and sight of children.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take with any other paracetamol-containing products.

Net Weight

16 Tablets  ℮

Manufacturer Address

Marketing Authorisation holder:
Wockhardt UK Ltd,
Ash Road North,
Wrexham,
LL13 9UF,
UK.

Age Restriction:

You must be 16 years of age to buy this product.

sku - 35797

Product Information

We take the utmost care to ensure that all information about the products displayed on our site is accurate. However, products may be improved or updated which could result in changes to the product information, ingredients, nutritional content and allergy advice.


We therefore strongly recommend that you always read the actual product label from the product you have purchased, before using or consuming such product.  You should not solely rely on the information presented on this site.  As a result, Poundland is not liable for any inaccurate or incorrect product information displayed on this site.  Please note that this does not affect your statutory rights.


You may also like